# SDR AALA202404164727

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,802 hours, 37,747 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF LANDING GEAR DID NOT RETRACT. FLIGHT CREW REPORTED RECEIVED MULTIPLE OTHER WARNINGS. AS WE WERE WORKING THOSE WARNINGS, LANDING GEAR CAME UP. MAINTENANCE REVIEWED THE POST FLIGHT REPORT AND DETERMINED THAT THE MULTIPLE WARNINGS WERE RELATED TO A GEAR WEIGHT ON WHEELS CONFLICT OF THE PROXIMITY SENSORS ON THE MAIN GEARS AND NOTED THAT THE RIGHT MAIN LANDING GEAR PROXIMITY SENSOR 22GA HAD FAULT MESSAGES IN LGCIU #2. MAINTENANCE REPLACED PROXIMITY SENSOR 22GA ON THE RIGHT MAIN LANDING GEAR PER AMM 32-31-73-400-001.
